RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 8, Pages 1520–1521 (Mi de3786)  

Short Communications

Existence and continuous dependence of solutions of boundary value problems

A. Ya. Lepin

University of Latvia, Riga

Full text: PDF file (235 kB)

Bibliographic databases:
UDC: 517.927
Received: 19.11.1976

Citation: A. Ya. Lepin, “Existence and continuous dependence of solutions of boundary value problems”, Differ. Uravn., 15:8 (1979), 1520–1521

Citation in format AMSBIB
\Bibitem{Lep79}
\by A.~Ya.~Lepin
\paper Existence and continuous dependence of solutions of boundary value problems
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 8
\pages 1520--1521
\mathnet{http://mi.mathnet.ru/de3786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=545822}
\zmath{https://zbmath.org/?q=an:0417.34041}


Linking options:
  • http://mi.mathnet.ru/eng/de3786
  • http://mi.mathnet.ru/eng/de/v15/i8/p1520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020